skin-hair-icon
Skin irritation
My father has been complaining of skin irritation for some time and was asked to take Allegra. He has been continuously taking it since last 6 months and still it is not getting cured. When ever he takes it the rashes go away, but once the medicine effect is over it starts all over again. Is there any side effects of using allegra for this long? Can anyone suggest a better option?
33 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sagar Rashinkar
General Physician 4 yrs exp Bangalore
Skin irritation is a vague term..has to see the lesions to decide on management...plz consult at Celebrate health clinic 5TH MAIN ROAD NEXT TO KARNATAKA BANK CHAMRAJPET BLORE
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.